Structure of the adèle group of a product of algebraic groups
Matematičeskie zametki, Tome 50 (1991) no. 4, pp. 33-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_4_a4,
author = {A. A. Bondarenko},
title = {Structure of the ad\`ele group of a product of algebraic groups},
journal = {Matemati\v{c}eskie zametki},
pages = {33--37},
year = {1991},
volume = {50},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_4_a4/}
}
A. A. Bondarenko. Structure of the adèle group of a product of algebraic groups. Matematičeskie zametki, Tome 50 (1991) no. 4, pp. 33-37. http://geodesic.mathdoc.fr/item/MZM_1991_50_4_a4/